Serrapeptase: Reviews, Dosages, and Side Effects

High Cholesterol
Posted by Wieas (London, Uk) on 01/20/2016
5 out of 5 stars

I started taking Serrapeptase 80,000IU enteric coated approx 5 months ago after my doctor did a blood test and said I had high cholesterol.

After 3 months I returned to the doctor for another blood test. When the results came back the doctor stated how pleased she was that the result had improved a lot and asked me what I had been doing. I told her I'd been out walking and exercising a lot. I hadn't. I certainly didn't mention the Serrapeptase because I knew that I would be met with the condescending smirk she normally gives me when I mention natural remedies. She told me to keep up the good work and carry on doing what I'm doing!

The instructions on the package state 'take 1 to 2 tabets daily'. Sometimes I exceed this dosage over the course of a day, taking 6 to 10 tablets daily. Is this dangerous? Any research I've done on the internet seems to suggest there are no side effects but I was just wondering if anybody more knowledgeable than me is able to confirm that?

The reason I'm asking is that for the last 4 days I have had 3 or 4 very sharp pains each day around the heart area. These pains only last a couple of seconds, one pain after the other and then disappear. I was wondering if this might be related to the Serrapeptase or whether the sharp pains are something else?

Thanks.